# SDR 95FDEA01110

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WORN STA 740 LBL 45.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-10-5 PG 1 TO 4.
